Alert archive / Texas / Small Craft Advisories in 2014

Small Craft Advisory 29, NWS Corpus Christi, TX

March 15, 2014

NWS Corpus Christi, TX issued this small craft advisory at Mar 15, 2014, 3:17 PM CDT. It took effect at Mar 16, 2014, 12:00 PM CDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2014, 3:17 PM CDT (20:17 UTC)
In effect from
Mar 16, 2014, 12:00 PM CDT
Expired
Mar 17, 2014, 12:47 PM CDT
In force
25 hr
Issued by
NWS Corpus Christi, TX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 15, 12:20 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Mar 15, 12:20 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1220 PM CDT SAT MAR 15 2014

.DISCUSSION...UPDATE FOR 18Z AVIATION DISCUSSION.

&&

.AVIATION...CIGS SHOULD IMPROVE TO VFR THIS AFTN...BUT FLIGHT
RULES WILL DETERIORATE THIS EVENING/TONIGHT AT
KCRP/KVCT/KRKP/KALI...WITH KLRD REMAINING AT VFR. SKIES WILL TRY
TO CLEAR SOME THIS AFTN WITH MOST PERSISTENT CLOUD COVER ALONG THE
COAST AND OVER KVCT. ISO TO SCT SHRA MAY IMPACT KVCT THRU MID AFTN
BEFORE MOISTURE AXIS SHIFTS EAST. LLVL CLOUD COVER WILL REDVLP AND
LOWER THIS EVENING ACROSS EASTERN TERMINALS WITH IFR/LIFR
VSBYS/CIGS XPCTD. KLRD/KCOT SHOULD REMAIN AT VFR. A COLD FRONT
WILL SWEEP THROUGH THE REGION LATE TONIGHT AND ESPECIALLY SUN MRNG
WITH CIGS IMPROVING TO VFR WITHIN AN HOUR OR TWO AFTER FROPA.
ADDITIONAL -SHRA MAY IMPACT KVCT MID/LATE MRNG SUN. MODERATE/GUSTY
SSE WINDS SHOULD OCCUR AT KCRP/KVCT THIS AFTN WITH SSW WINDS AT
KALI AND VRB AT KLRD. LIGHT/VRB WINDS XCPTD AT ALL TERMINALS
OVERNIGHT WITH MODERATE TO STRONG NWRLY WINDS OCCRNG AFTER FROPA
SUN MRNG.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    78  64  73  44  69  /  20  10  20  10   0
VICTORIA          76  63  69  40  64  /  30  20  20  10   0
LAREDO            87  58  72  46  75  /  10  10  10   0   0
ALICE             83  62  71  43  71  /  10  10  10  10   0
ROCKPORT          73  64  71  45  64  /  30  20  20  10   0
COTULLA           83  57  67  42  71  /  10  10  10   0   0
KINGSVILLE        82  64  73  43  70  /  20  10  10  10   0
NAVY CORPUS       73  65  72  47  66  /  20  10  20  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: DUVAL...JIM WELLS...KLEBERG...LA
     SALLE...LIVE OAK...MCMULLEN...NUECES...SAN PATRICIO...WEBB.

GM...NONE.

&&

RH/79...AVIATION
Hazardous weather outlook, Mar 15, 5:58 AM CDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
558 AM CDT SAT MAR 15 2014

TXZ229>234-239>247-161100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
558 AM CDT SAT MAR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS EASTERN
PORTIONS OF SOUTH TEXAS. A FEW THUNDERSTORMS COULD BECOME STRONG
NORTHEAST OF INTERSTATE 37...PRODUCING GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT WILL MOVE THROUGH SOUTH TEXAS SUNDAY MORNING. WINDY
CONDITIONS...WITH NORTHWEST WINDS GUSTING FROM 30 TO 40 MPH...AND
DRIER AIR WILL PREVAIL BEHIND THE FRONT SUNDAY AFTERNOON...MAINLY
ALONG AND WEST OF INTERSTATE 37.

A FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON AND EVENING FOR
COUNTIES ALONG INTERSTATE 37 WEST TO THE RIO GRANDE...DUE TO THE
GUSTY WIND AND DRY AIR BEHIND THE COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-161100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
558 AM CDT SAT MAR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

SEA FOG MAY DEVELOP TODAY.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS NORTH OF PORT ARANSAS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY BEHIND THE COLD FRONT
SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING. NORTHWEST WINDS OF 20
TO 30 KNOTS ARE EXPECTED WITH OCCASIONAL GUSTS TO 35 KNOTS. ROUGH
BAY WATERS WILL OCCUR ALONG WITH SEAS OFFSHORE BUILDING TO 8 TO 10
FEET LATE SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 3:17 PM CDTWind AdvisoryCRPWebb19 hr

Nearby

Small Craft Advisories in Texas, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.